# SDR SIMA201124903

- Difficulty date: September 3, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- Aircraft time: 23,000 hours, 20,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2721 THE CREW REPORTED THE EMERGENCY LIGHT ON THE SERVICE DOOR INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED EMERGENCY LIGHT ON SERVICE DOOR IAW 33-50-09.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
